# SDR DALA2021110906917

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N333DX
- Make and model: Airbus A321-211
- Aircraft serial: 8026
- Aircraft time: 11,220 hours, 4,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE BETWEEN FR1 + FR2, RT OF CENTER APPROX. 5" REPAIR REF A321 SRM 53-11-11. REMOVED DAMAGE BY DRILLING A 0.159" HOLE. INSTALLED BLIND FASTENER REF A321 SRM 53-11-11. RESTORED FINISH REF PS 900-3-6 NO 3 FWD MONITOR LOG PERMANENT REPAIR REQ WITHIN 5000 FLT CYCLE OR 10000 FLT HRS. REMOVED AND REPLACED TEMPORARY FASTENER WITH PERMANENT FASTENER AT 3.25" AFT OF FRAME #1, 4.75" RH OF CENTER UPPER SKIN FWD OF FLT DECK WINDOWS PER A321 SRM 53-11-11-300-035. (LP# 0952497)
